Volume 1, Number 4
Previous Issue Next Issue

Yingxi Wang, Kui Du & Weiwei Sun

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 357-382.

Preview Full PDF 319 1978 Abstract

Qiya Hu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 383-409.

Preview Full PDF 322 2004 Abstract

Ahmed Khamayseh, Valmor de Almeida & Glen Hansen

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 410-434.

Preview Full PDF 311 1935 Abstract

Jianxian Qiu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 435-459.

Preview Full PDF 298 1960 Abstract

Zi Xu & Yu-Hong Dai

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 460-474.

Preview Full PDF 339 2042 Abstract

Numer. Math. Theor. Meth. Appl.,1 (2008), pp. 475-475

Full PDF 268 2003 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard